City Research Online

Items where Author is "Malle, G."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Kessar, R. and Malle, G. (2017). Brauer's height zero conjecture for quasi-simple groups. Journal of Algebra, 475, pp. 43-60. doi: 10.1016/j.jalgebra.2016.05.010

Kessar, R. and Malle, G. (2015). Lusztig induction and ℓ-blocks of finite reductive groups. Pacific Journal of Mathematics, 279(1-2), pp. 269-298. doi: 10.2140/pjm.2015.279.269

Kessar, R. and Malle, G. (2013). Quasi-isolated blocks and Brauer's height zero conjecture. ANNALS OF MATHEMATICS, 178(1), pp. 321-384. doi: 10.4007/annals.2013.178.1.6

This list was generated on Thu Aug 13 05:33:51 2020 UTC.